American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 177 found      Go to page: 1 2 3 4 > >>

[1] Hrant Hakobyan and Dragomir Šarić. Vertical limits of graph domains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hideki Miyachi. A rigidity theorem for holomorphic disks in Teichm\"uller space. Proc. Amer. Math. Soc. 143 (2015) 2949-2957.
Abstract, references, and article information   
View Article: PDF

[3] T. Dyckerhoff and M. Kapranov. Crossed simplicial groups and structured surfaces. Contemporary Mathematics 643 (2015) 37-110.
Book volume table of contents   
View Article: PDF

[4] Subhojoy Gupta. On the asymptotic behavior of complex earthquakes and Teichm\"uller disks. Contemporary Mathematics 639 (2015) 271-287.
Book volume table of contents   
View Article: PDF

[5] Dragomir Šarić. Earthquakes in the length-spectrum Teichm\"uller spaces. Proc. Amer. Math. Soc. 143 (2015) 1531-1543.
Abstract, references, and article information   
View Article: PDF

[6] Masanori Amano. The asymptotic behavior of Jenkins-Strebel rays. Conform. Geom. Dyn. 18 (2014) 157-170.
Abstract, references, and article information   
View Article: PDF

[7] Dragomir Šarić. Complex Fenchel-Nielsen coordinates with small imaginary parts. Trans. Amer. Math. Soc. 366 (2014) 6541-6565.
Abstract, references, and article information   
View Article: PDF

[8] Hideki Miyachi and Toshihiro Nogi. On extendibility of a map induced by the Bers isomorphism. Proc. Amer. Math. Soc. 142 (2014) 4181-4189. MR 3266988.
Abstract, references, and article information   
View Article: PDF

[9] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[10] J. C. Eilbeck, K. Eilers and V. Z. Enolski. Periods of second kind differentials of $(n,s)$-curves. Trans. Moscow Math. Soc. 74 (2013) 245-260.
Abstract, references, and article information
View Article: PDF

[11] Masanori Amano. On behavior of pairs of Teichm\"uller geodesic rays. Conform. Geom. Dyn. 18 (2014) 8-30.
Abstract, references, and article information   
View Article: PDF

[12] Yoshihiko Shinomiya. Veech holomorphic families of Riemann surfaces, holomorphic sections, and Diophantine problems. Trans. Amer. Math. Soc. 366 (2014) 3161-3190.
Abstract, references, and article information   
View Article: PDF

[13] Frank Herrlich. $p$-adic origamis. Contemporary Mathematics 629 (2014) 225-243.
Book volume table of contents   
View Article: PDF

[14] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[15] Sumio Yamada. Convex bodies in Euclidean and Weil-Petersson geometries. Proc. Amer. Math. Soc. 142 (2014) 603-616.
Abstract, references, and article information   
View Article: PDF

[16] Gou Nakamura and Toshihiro Nakanishi. Parametrizations of some Teichm\"uller spaces by trace functions. Conform. Geom. Dyn. 17 (2013) 47-57.
Abstract, references, and article information   
View Article: PDF

[17] Ege Fujikawa and Katsuhiko Matsuzaki. The Nielsen realization problem for asymptotic Teichm\"uller modular groups. Trans. Amer. Math. Soc. 365 (2013) 3309-3327.
Abstract, references, and article information   
View Article: PDF

[18] Chris Judge. Pushing points on pillowcase covers. Contemporary Mathematics 590 (2013) 77-86.
Book volume table of contents
View Article: PDF

[19] Hiroshige Shiga. On injectivity radius in configuration space and in moduli space. Contemporary Mathematics 590 (2013) 183-189.
Book volume table of contents   
View Article: PDF

[20] Paul Norbury. String and dilaton equations for counting lattice points in the moduli space of curves. Trans. Amer. Math. Soc. 365 (2013) 1687-1709.
Abstract, references, and article information   
View Article: PDF

[21] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information   
View Article: PDF

[22] Alexey Kokotov. Polyhedral surfaces and determinant of Laplacian. Proc. Amer. Math. Soc. 141 (2013) 725-735. MR 2996977.
Abstract, references, and article information   
View Article: PDF

[23] A. Kokotov. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Trans. Amer. Math. Soc. 364 (2012) 5645-5671.
Abstract, references, and article information   
View Article: PDF

[24] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[25] W. J. Harvey and A. Lloyd-Philipps. Symmetry and moduli spaces for Riemann surfaces. Contemporary Mathematics 575 (2012) 153-170.
Book volume table of contents   
View Article: PDF

[26] Yuliang Shen. On fiber spaces over Teichm\"{u}ller spaces. Contemporary Mathematics 575 (2012) 313-329.
Book volume table of contents   
View Article: PDF

[27] Zhong Li and Yi Qi. Fundamental inequalities of Reich-Strebel and triangles in a Teichm\"{u}ller space. Contemporary Mathematics 575 (2012) 283-297.
Book volume table of contents   
View Article: PDF

[28] Hiroshige Shiga. On the number of holomorphic families of Riemann surfaces. Contemporary Mathematics 575 (2012) 331-342.
Book volume table of contents   
View Article: PDF

[29] Yoshihiko Shinomiya. Veech groups of flat structures on Riemann surfaces. Contemporary Mathematics 575 (2012) 343-362.
Book volume table of contents   
View Article: PDF

[30] Yunping Jiang and Sudeb Mitra. Douady-Earle section, holomorphic motions, and some applications. Contemporary Mathematics 575 (2012) 219-251.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 177 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia